# SDR CA991229072

- Difficulty date: December 3, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Piper PA-31T
- Aircraft time: 16,185 hours
- Engine: Pwa PT6A28
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Spar
- Part number: 4653815
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 8,071 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ROUTINE INSPECTION REVEALED SPAR WEB CRACKING AT STATION 110 OF L/H HORIZONTAL STABILIZER.CRACK JUST VISISBLE FRON AFT VIEW.STABILIZER SKINS LIFTED TO GAIN ACCESS TO INTERNAL AREA.CRACKED DETERMINED TO BE APPROX. 0.750 IN LENGTH AND ORIGINATING FROM RIVET HOLE (SPAR CAP TO SPAR WEB).  OUTBOARD SPAR WEB REMOVED AND REPLACED.
